Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2017, Vol. 33 Issue (12): 1684-1692    DOI: 10.1007/s10114-017-7041-2
Articles Current Issue| Next Issue| Archive| Adv Search |
Wandering Subspaces and Quasi-wandering Subspaces in the Hardy-Sobolev Spaces
Jie Sheng XIAO1, Guang Fu CAO2
1. Nanhu College, Jiaxing University, Jiaxing 314001, P. R. China;
2. Department of Mathematics, South China Agricultural University, Guangzhou 510642, P. R. China

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7